# SDR CALA2023091102749

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: R53420799201
- Condition: Cracked
- Location: Rh Fr 68 Str 22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 68 STR 22 LOWER FLANGE CRACKED ABOUT .500 LONG. GEN BY V08 0280 ON HAECO LCQ NR 9296667/36667 "ACCOMPLISH INITIAL INSPS ON THE RH FR68 REPAIR PART AT 5341-01407 ON OR BEFORE THE AC REACHES 51879FC''S. 19700FC''S THEREAFTER." FR68 STGR22RH PER PT 2A OF THE LATEST REV OF ECRA PERFORM REPEAT INSPS NOT TO EXCEED INTERVALS OF ACCOMPLISHED INTERIM REPAIR OF THE RH FR68 STR 22 LWR FLANGE PER ECRA 5341-01407 REV. -, CARRY APPROVED PER ECRA 5341-01407. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS ON THE RH FR68 REPAIR PART AT FR68 STGR22RH PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01407 ON OR BEFORE THE AIRCRAFT REACHES 51,879 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 19,700 FLIGHT CYCLES THEREAFTER. REVIEWED RECORDS UPDATE QC REVIEWED INIT: ON OR BEFORE 51,879 TAFC INIT(-3771) WILL AUTO ITO TO RIR(-3772) RIR: INTERVALS OF 19,700 FC THEREAFTER....LN/U253409
